Chinese Journal of Quantum Electronics, Volume. 31, Issue 5, 541(2014)

nce solutions for simplified model of GP equation in 1D-Tonks-Girardeau gas

Aruna * and Taogetusang
Author Affiliations
  • [in Chinese]
  • show less

    People are always interested in solving the problem of one-dimensional nonlinear Schr?dinger equation with the fifth power. However, only a limited number of new solutions consisting of the elliptic and hyperbolic functions were obtained. In order to obtain a new infinite sequence solutions of one-dimensional nonlinear Schr?dinger equation with fifth power, it makes a series of transformations on the equation, and using the related conclusions of B?cklund transform and nonlinear superposition formula of Riccati equation the new infinite sequence solutions of one-dimensional nonlinear Schr?dinger equation with the fifth power consisting of trigonometric function, hyperbolic function and rational function were constructed.

    Tools

    Get Citation

    Copy Citation Text

    Aruna, Taogetusang. nce solutions for simplified model of GP equation in 1D-Tonks-Girardeau gas[J]. Chinese Journal of Quantum Electronics, 2014, 31(5): 541

    Download Citation

    EndNote(RIS)BibTexPlain Text
    Save article for my favorites
    Paper Information

    Category:

    Received: Nov. 28, 2013

    Accepted: --

    Published Online: Oct. 23, 2014

    The Author Email: Aruna (369708905@qq.com)

    DOI:10.3969/j.issn.1007-5461.2014.05.005

    Topics